# SDR SWAA2023072771845

- Difficulty date: June 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT ASSY LAVATORY B AT AFT GALLEY AREA 2023-405058<[01] REPLACED EMERGENCY EXIT LIGHT ASSY LAVATORY B AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 PERFORMED OPERATIONAL TEST; IS OK;[02] REPLACED EMERGENCY EXIT LIGHT ASSY LAVATORY B AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 PERFORMED OPERATIONAL TEST; IS OK
